# SDR COMA2009102750198

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 13,232 hours, 11,279 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53111773
- Condition: Cracked
- Location: Fuselage
- Part time: 13,232 hours, 11,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED AT PARKING BRAKE CABLE CUTOUT.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER PER REO 601R-53-11-563 AND EA 10-5311-02795.
